# SDR DALA2023101608483

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,070 hours, 30,483 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 SEAT TRACK LBL 45 STA 1320-1540 FOUND MISSING PIECE AT SEAT ATTACHMENT POINT. CORRECTIVE ACTION: REMOVED DAMAGED SECTION OF MAIN CABIN SEAT TRACK BETWEEN STA. 1400+9.5 AND STA 1540 LBL45, REPAIRED/REPLACED SECTION IAW B757 SRM. (0017397)
